Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the lowest two-sided cell in affine Weyl groups
HTML articles powered by AMS MathViewer

by Jérémie Guilhot
Represent. Theory 12 (2008), 327-345
Published electronically: October 9, 2008


Bremke and Xi determined the lowest two-sided cell for affine Weyl groups with unequal parameters and showed that it consists of at most $|W_{0}|$ left cells where $W_{0}$ is the associated finite Weyl group. We prove that this bound is exact. Previously, this was known in the equal parameter case and when the parameters were coming from a graph automorphism. Our argument uniformly works for any choice of parameters.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08
  • Retrieve articles in all journals with MSC (2000): 20C08
Bibliographic Information
  • Jérémie Guilhot
  • Affiliation: Department of Mathematical Sciences, King’s College, Aberdeen University, Aberdeen AB24 3UE, Scotland, United Kingdom\indent Université de Lyon, Université Lyon 1, Institut Camille Jordan, CNRS UMR 5208, 43 Boulevard du 11 Novembre 1918, F-69622 Villeurbanne Cedex, France
  • Address at time of publication: School of Mathematics and Statistics F07, The University of Sydney, NSW 2006, Australia
  • Email:
  • Received by editor(s): August 27, 2007
  • Published electronically: October 9, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 12 (2008), 327-345
  • MSC (2000): Primary 20C08
  • DOI:
  • MathSciNet review: 2448287